# SDR USAABB00002

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 2120 · Air Distribution System
- Condition: Unknown
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT 41 - F/A COMPLAINED OF A SMOKE ODOR IN THE MID TO AFT CABIN WHEN THE ENGINE ANTI-ICE IS TURNED ON.  MAINTENANCE INSPECTED THE AIRCRAFT, AND RAN BOTH ENGINES PACKS AND ANTI-ICE SYSTEMS.  THE CONDITION COULD NOT BE DUPLICATED.  (M)
